MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0b013e3181d479e0

Медицинская библиотека · Clinical neuropharmacology · 2010

Iatrogenic botulism after botulinum toxin type A injections.

Coban Arzu, Matur Zeliha, Hanagasi Hasmet A, Parman Yesim

Клинический случайСтатьяПеревод в очереди

Аннотация

Therapeutic use of botulinum toxin type A (BT/A) is well known, effective, and safe. Iatrogenic botulism that presents with generalized weakness, dysphagia, and respiratory distress is a rare but significant complication in BT/A treatment. In this study, we report 4 patients who developed iatrogenic botulism after receiving therapeutic doses of BT/A for spasticity and blepharospasm. One patient was placed in intensive care unit, but consequently, every patient recovered fully. The cause of BT/A as an adverse effect is most likely hematological spread of the toxin.

Для цитирования: Coban Arzu, Matur Zeliha, Hanagasi Hasmet A, Parman Yesim. Iatrogenic botulism after botulinum toxin type A injections.. Clinical neuropharmacology. 2010. DOI: 10.1097/wnf.0b013e3181d479e0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.